# SDR UIEA2019101805744

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,691 hours, 12,545 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 1644
- Condition: Malfunctioned
- Location: Trim Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT CABIN TEMP" EICAS NOTED DURING PRE-FLIGHT.( TRANSFERRED TO MDDR #119271 IAW MEL 21-61-04-02, CAT 'C', DUE DATE: 27-OCT-19. MX ACTION C/W.   LP 1109319 - M3: PERFORMED FIM 21-60 FT 806, AFT ZONE TRIM AIR VALVE FAULT. REMOVED AND REPLACED AFT TRIM AIR MODULATING VALVE IAW AMM 21-61-07. OPS CHECK GOOD, NO MSG PRESENT. THIS CLEARS MDDR #119271.   )
